| Model Number |
8881850558 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the needle bent slightly (from pressure engaging the cover) and protector was engaged.It seems like the internal clip didn¿t activate because the needle was bent meaning the needle could be exposed again.This incident resulted in a needle stick injury.The rn went to occupational health for the needle stick injury.Additional information received on 24jan2024 stated that they could not provide specific information regarding the treatment but confirmed that they are acting in accordance with ontario's mandatory blood testing act (2006).
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.Two samples were returned for evaluation as well as digital photos.The samples and photos were assessed for safety shield failure.The reported condition could not be confirmed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A corrective action is not applicable at this time.In the meantime, all information received will be used for further tracking and trending purposes.